Nappy Rashes and Their Causes

There are some things that can be a big headache for any parent, especially a mother. Changing diapers and keeping the baby clean is the 1st priority of all mothers but even then some things are always present to concern you. Log on to https://moms.com to know more about the few concerns and their remedies.
Diaper rash is a big problem that shows up in almost all the babies. If you notice that the diaper area of your baby looks red and irritated. It can be diaper rash. The skin looks puffy and feels warm when touched. The rash may vary from being mild or extensive. In mild cases there will be very little red spots that feel prickly but in extensive cases the red bumps become tender and spread to the thighs and even the tummy.
Your child doesn’t get diaper rash due to your negligence. However these are the few causes of diaper rash in a baby.
1. Even if you are using a super absorbent diaper, it is bound to leave a bit of moisture on the skin. This gets mixed with the bacteria in the stool and forms ammonia which is very harsh for the baby skin. This makes the diaper rash. Do not leave your baby in the same diaper too long as that can cause rashes too.
2. Many disposable diapers have chemicals that add fragrances to the diaper. These chemicals can be harmful to the baby’s skin and leads to a rash.
3. When the baby starts eating solids, the composition of stool changes. New food takes time to adapt to a baby’s body and makes the bowel disposal more frequent. This increases the chance of diaper rash because each food has something new like a few acids, etc.
4. The diaper are attracts the yeast and bacteria the most as it is always moist and moist. It is very easy for any bacteria or yeast to grow there and cause a very harsh rash. There is also another advantage for the bacteria as the baby skin has folds where they can flourish in the warmth and the moisture.
5. Sometimes children can be on antibiotics due to some other infection or the breastfeeding mother can be on antibiotics. This can increase the chances of an yeast infection because the production of healthy bacteria gets reduced due to this drug. Yeast infection can lead to diarrhea.
This post has been written for Serenity You

Image courtesy of Imagerymajestic | Free Digital photos   

This post may contain affiliate links
See my full disclosure

Delightful kids' crafts delivered to your door!  See sample crates

Vote for me @ Top Mommy Blogs - Mom Blog Directory

4 Comments

  1. Tracy K Nixon 11th October 2014 Reply
  2. styles5433 19th October 2014 Reply
  3. samantha_ripley 21st October 2014 Reply
  4. Heather Haigh 5th November 2014 Reply

Add a Comment

Your email address will not be published. Required fields are marked *